# SDR C2XA05IA058

- Difficulty date: April 18, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 7,852 hours, 6,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 82321
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2942, DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE ROW TWELVE EMERGENCY EXIT LIGHT WAS INOPERATIVE.  MAINTENANCE RESECURED THE EMERGENCY LIGHT CONNECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
